# SDR DALA2023041703018

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2719807) DURING INSPECTION FOUND FWD CARGO L/H FLOOR TRANSITION PLATE STA 480 - STA 500 HAS EVIDENCE OF CORROSION AT UPPER SIDE. FABRICATED & INSTALLED NEW REPLACEMENT TRANSITION PLATE STA480-500 L/H IAW BOEING 737-800 SRM 51-4-05, 51-40-02, 51-20-01 & SOPM 20-41-02.
